# SDR UPS05M44956

- Difficulty date: July 22, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING AUTOBRAKES FAILED TO DECELERATE THE A/C. AUTOSPOILERS DEPLOYED NORMALLY AND FULL REVERSE THRUST WAS APPLIED IMMEDIATELY MANUAL BRAKING, FULL SPOILERS AND FULL THRUST REVERSE WERE MAINTAINED. PERFORMED AUTO BRACK SYS IAW 32-44-00. NO DEFECT NOTED. SUSPECT FAULTY LT IBCW SEE L/ 414386. PERFORMED MAINT TAXI NO DEFECT NOTED SYS OPS CK SAT. OK FOR FURTHER FLIGHT. "BRAKE TEMP EVEN ACROSS LEFT/RIGHT."
